Follow
Saber Elaydi
Saber Elaydi
Professor of Mathematics, Trinity University
Verified email at trinity.edu - Homepage
Title
Cited by
Cited by
Year
Discrete chaos: with applications in science and engineering
SN Elaydi
Chapman and Hall/CRC, 2007
6232007
Periodicity and stability of linear Volterra difference systems
S Elaydi
Journal of Mathematical Analysis and Applications 181 (2), 483-492, 1994
1651994
Global stability of periodic orbits of non-autonomous difference equations and population biology
S Elaydi, RJ Sacker
Journal of Differential Equations 208 (1), 258-273, 2005
1562005
Lipschitz stability of nonlinear systems of differential equations
FM Dannan, S Elaydi
Journal of mathematical analysis and applications 113 (2), 562-577, 1986
1391986
Stability and periodicity of difference equations with finite delay
S Elaydi, S Zhang
Funkcialaj Ekvacioj 37 (3), 401-413, 1994
1301994
Discrete competitive and cooperative models of Lotka–Volterra type
P Liu, SN Elaydi
Journal of Computational Analysis and Applications 3 (1), 53-73, 2001
1072001
Exponential trichotomy of differential systems
S Elaydi, O Hajek
Journal of Mathematical Analysis and Applications 129 (2), 362-374, 1988
1051988
Nonautonomous beverton-holt equations and the Cushing-Henson conjectures
S Elaydi¶, RJ Sacker
Journal of Difference Equations and Applications 11 (4-5), 337-346, 2005
992005
Asymptotic stability versus exponential stability in linear Volterra difference equations of convolution type
S Elaydi, S Murakami
Journal of Difference Equations and Applications 2 (4), 401-410, 1996
931996
Population models with Allee effect: a new model
SN Elaydi, RJ Sacker
Journal of Biological Dynamics 4 (4), 397-408, 2010
862010
Periodic difference equations, population biology and the Cushing–Henson conjectures
S Elaydi, RJ Sacker
Mathematical Biosciences 201 (1-2), 195-207, 2006
742006
Global stability of periodic orbits of nonautonomous difference equations in population biology and the Cushing-Henson conjectures
S Elaydi, RJ Sacker
Proceedings of the Eighth International Conference on Difference Equations …, 2003
722003
An extension of Sharkovsky's theorem to periodic difference equations
Z AlSharawi, J Angelos, S Elaydi, L Rakesh
Journal of Mathematical Analysis and Applications 316 (1), 128-141, 2006
672006
Global stability of cycles: Lotka-Volterra competition model with stocking
S Elaydi, AA Yakubu
The Journal of Difference Equations and Applications 8 (6), 537-549, 2002
652002
Dichotomy and trichotomy of difference equations
S Elaydi, K Janglajew
Journal of Difference Equations and Applications 3 (5-6), 98-103, 1998
651998
Encyclopaedia of mathematics, supplement III
SS Abhyankar, V Abramov, A Adem, L Aizenberg, S Albeverio, LJ Alías, ...
Springer Netherlands, 2002
642002
Uniform asymptoic stability in linear volterra difference equations
S Elaydi, S Murakami
Journal of Difference Equations and Applications 3 (3-4), 203-218, 1997
621997
Non-standard discretization methods for some biological models
H Al-Kahby, F Dannan, S Elaydi
Applications of nonstandard finite difference schemes, 155-180, 2000
612000
Exponential dichotomy and trichotomy of nonlinear differential equations
S Elaydi, O Hájek
Differential and Integral Equations 3 (6), 1201-1224, 1990
591990
Stability of a Ricker-type competition model and the competitive exclusion principle
R Luis, S Elaydi, H Oliveira
Journal of Biological Dynamics 5 (6), 636-660, 2011
572011
The system can't perform the operation now. Try again later.
Articles 1–20